# SDR UALA2011091204900

- Difficulty date: September 9, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1640 CORRODED AT RBL 6-18 & RBL 44-59.  REPAIR PER 53-00-51, 51, 21- 10, 53-60-51. ON WO 3175Z0187.
